# SDR SWAA116467

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 66,163 hours, 63,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SUPPORT FITTING CRACKED AT BS 332.1, STR 8R.  REMOVED AND REPLACED FITTING IAW SRM AND DWG.
